# SDR AWXA200401170

- Difficulty date: October 2, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- Engine: Ge CFM563B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK 11 EACH CRACKS WERE FOUND IN NR 3 SLAT LOWER SKIN BETWEEN SLAT STA. 51.75 AND 74.65 LT.  MAINTENANCE CUTOUT DAMAGED SECTION OF NR 3 SLAT LOWER SKIN FROM S.S. 51.75 LT TO S.S. 74.65 LT;  FABRICATED A FILLER AND SPLICE PLATE; INSTALLED REPAIR PARTS IAW SRM 57-43-01, FIG. 206.
